Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 23, NWS Indianapolis, IN

May 11, 2014Clay County, Sullivan County, Vigo County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 11, 2014, 6:59 PM EDT for Clay County, Sullivan County, Vigo County, Indiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2014, 6:59 PM EDT (22:59 UTC)
Expired
May 11, 2014, 7:30 PM EDT
In force
31 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, IN, Sullivan County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 76 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1968 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WUUS53 KIND 112259
SVRIND
INC021-153-167-112330-
/O.NEW.KIND.SV.W.0023.140511T2259Z-140511T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 PM EDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN WEST CENTRAL INDIANA...
  NORTHEASTERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...
  SOUTHEASTERN VIGO COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 730 PM EDT

* AT 658 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
  SOUTHEAST OF TERRE HAUTE...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BRAZIL...RILEY...CORY...SALINE CITY...CENTER POINT...STAUNTON...
  KNIGHTSVILLE AND HARMONY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 15 AND 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3961 8715 3952 8701 3948 8701 3948 8696
      3947 8694 3918 8723 3927 8740
TIME...MOT...LOC 2300Z 213DEG 34KT 3931 8723

HAIL...1.00IN
WIND...60MPH

$$

RYAN
2 follow-up statements
726 
WWUS53 KIND 112316
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
716 PM EDT SUN MAY 11 2014

INC153-167-112326-
/O.CAN.KIND.SV.W.0023.000000T0000Z-140511T2330Z/
VIGO IN-SULLIVAN IN-
716 PM EDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SULLIVAN AND
SOUTHEASTERN VIGO COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3952 8721 3952 8720 3953 8720 3961 8715
      3952 8701 3948 8701 3947 8694 3926 8716
      3925 8724 3947 8724
TIME...MOT...LOC 2316Z 213DEG 34KT 3943 8711

$$

INC021-112330-
/O.CON.KIND.SV.W.0023.000000T0000Z-140511T2330Z/
CLAY IN-
716 PM EDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLAY COUNTY
UNTIL 730 PM EDT...

AT 712 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
BRAZIL...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRAZIL...STAUNTON...KNIGHTSVILLE AND HARMONY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 17 AND 28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3952 8721 3952 8720 3953 8720 3961 8715
      3952 8701 3948 8701 3947 8694 3926 8716
      3925 8724 3947 8724
TIME...MOT...LOC 2316Z 213DEG 34KT 3943 8711

HAIL...1.00IN
WIND...60MPH

$$

RYAN
483 
WWUS53 KIND 112324
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
724 PM EDT SUN MAY 11 2014

INC021-112334-
/O.EXP.KIND.SV.W.0023.000000T0000Z-140511T2330Z/
CLAY IN-
724 PM EDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR CLAY COUNTY WILL EXPIRE AT 730
PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 3952 8721 3952 8720 3953 8720 3961 8715
      3952 8701 3948 8701 3947 8694 3926 8716
      3925 8724 3947 8724
TIME...MOT...LOC 2324Z 213DEG 34KT 3949 8704

$$

RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:45 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 11, 4:45 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
445 PM EDT SUN MAY 11 2014

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

ISSUED AT 304 PM EDT SUN MAY 11 2014

A FRONTAL SYSTEM WILL ALLOW THUNDERSTORM CHANCES TO PERSIST ACROSS
CENTRAL INDIANA THROUGH MIDWEEK. SEVERAL ADDITIONAL WAVES WILL MOVE
THROUGH THE AREA TOWARDS THE END OF THE WORK WEEK BRINGING MORE
CHANCES FOR SHOWERS. ABOVE NORMAL TEMPERATURES WILL CONTINUE BEFORE
A COLD FRONT PASSES THROUGH THE REGION TUESDAY NIGHT WITH LOWER
READINGS RETURNING FOR THE END OF THE WORK WEEK AND NEXT WEEKEND.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...

ISSUED AT 304 PM EDT SUN MAY 11 2014

AS OF 19Z...A WARM FRONT WAS POSITIONED ACROSS THE EXTREME NORTHERN
PORTION OF THE FORECAST AREA. THIS FRONTAL BOUNDARY...IN ADDITION TO
ANY REMNANT OUTFLOW BOUNDARIES FROM CONVECTION EARLIER THIS
MORNING...ARE EXPECTED TO BE THE FOCUS OF ANY THUNDERSTORM
DEVELOPMENT THIS AFTERNOON. WHILE SHEAR VALUES DO NOT LOOK TO BE
IMPRESSIVE...UP TO 35 KTS IN THE SOUTHWEST BUT DROPPING OFF
RAPIDLY TO THE NORTH...MODEL SOUNDINGS STILL FORECAST SBCAPE VALUES
OF OVER 2000 J/KG. HOWEVER...LATEST LAPS SOUNDINGS STILL INDICATE A
DECENT CAP IN PLACE ACROSS THE AREA WHICH CONTINUES TO INHIBIT ANY
DEVELOPMENT AT THIS TIME.

AS THE WARM FRONT EXITS THE FORECAST AREA WITH THE LOSS OF DAYTIME
HEATING...ANY LINGERING STORMS SHOULD DIMINISH BY LATE THIS EVENING.
WITH PLENTY OF MOISTURE REMAINING AND DECENT CLOUD COVER EXPECTED TO
SHOULD REMAIN IN PLACE...ALONG CONTINUED SOUTHERLY
WINDS...TEMPERATURES SHOULD REMAIN IN MID 60S OVERNIGHT.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...

ISSUED AT 304 PM EDT SUN MAY 11 2014

THE MAIN CHALLENGE THROUGHOUT THE SHORT TERM WILL BE CONTINUED
PRECIPITATION CHANCES. TEMPERATURES BEFORE AND AFTER COLD FRONTAL
PASSAGE WILL BE A SECONDARY CHALLENGE. THE NAM SEEMS TO HAVE THE
BEST HANDLE ON THE LOW PRESSURE SYSTEM CURRENTLY OUT IN THE PLAINS
AND ITS ASSOCIATED FRONTS SO MAINLY IT WAS USED FOR TODAYS FORECAST.

THE AREA SHOULD SEE A BREAK IN ANY CHANCES FOR PRECIPITATION EARLY
MONDAY WITH MID LEVEL RIDGING BUILDING IN. DECENT WARM AIR ADVECTION
IS EXPECTED TO CONTINUE WITH SOUTH/SOUTHWEST WINDS OF 20-25 MPH
ALLOWING TEMPERATURES TO SOAR INTO THE THE LOW TO MID 80S. ANY
BREAKS IN CLOUD COVER COULD ALLOW FOR EVEN SLIGHTLY HIGHER READINGS
WITH A DECENT AMOUNT OF SOLAR. TEMPERATURES WILL REMAIN MILD MONDAY
NIGHT AS WINDS STAY UP AND CLOUDS INCREASE AHEAD OF THE APPROACHING
COLD FRONT.

TUESDAY LOOKS TO BE A SOGGY DAY AS THE COLD FRONT SLOWLY MAKES ITS
WAY FROM WEST TO EAST ACROSS THE FORECAST AREA. ALL MODELS ARE IN
PRETTY GOOD AGREEMENT WITH THE NAM IN REGARDS TO THE TIMING OF THE
FRONT. THE BULK OF THE PRECIPITATION LOOKS TO BE POST FRONTAL SO
TRIED TO CUT BACK ON POPS PRIOR TO 12Z TUESDAY. ALSO...WITH
PRECIPITATION EXPECTED MAINLY BEHIND THE FRONT AND MINIMAL
INSTABILITY REMAINING...REDUCED THUNDER MENTION. RAIN SHOWER CHANCES
WILL CONTINUE TUESDAY NIGHT WITH THE COLD FRONT SLOWLY EXITING THE
AREA.

A DEEPENING 500 MB TROUGH AND SEVERAL WAVES MOVING THROUGH THE FLOW
WILL CAUSE PRECIPITATION CHANCES TO RETURN IN MORE EARNEST ON
WEDNESDAY WITH TEMPERATURES FALLING TO BELOW NORMAL VALUES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...

ISSUED AT 207 PM EDT SUN MAY 11 2014

EXTENDED MODELS ARE SIMILAR WITH CYCLONIC FLOW ALOFT THROUGH
SATURDAY WITH RIDGING STARTING TO BUILD IN SUNDAY. THIS SHOULD
RESULT IN SHOWER CHANCES THROUGH FRIDAY NIGHT ALONG WITH COOL
TEMPERATURES. AFTER THAT...MOISTURE IS LACKING...SO WILL KEEP
IT DRY.

REGIONAL BLEND LOOKS GOOD ON TEMPERATURES CONSIDERING THE CYCLONIC
FLOW AND LOW LEVEL THERMAL PROGS.

&&

.AVIATION /DISCUSSION FOR THE 112100Z TAF ISSUANCE/...

ISSUED AT 445 PM EDT SUN MAY 11 2014

MOVED TIMING UP FOR VCTS TO TIME OF AMENDMENT AND TO 21Z AT KBMG FOR
SCATTERED THUNDERSTORMS THAT STARTED POPPING AROUND CENTRAL INDIANA
SHORTLY BEFORE 20Z. ALSO ADDED TEMPO THUNDER EARLIER AT KIND THROUGH
THE TOP OF THE HOUR FOR STORMS THAT HAVE ALREADY MOVED TO THE EAST
OF THE AIRPORT. WITH SCATTERED NATURE OF CONVECTION STILL NOT ABLE
TO PIN DOWN MORE THAN WITH VCTS AT THIS TIME. PREVIOUS DISCUSSION
FOLLOWS...

MOSTLY VFR CONDITIONS EXPECTED THROUGH MONDAY AFTERNOON EXPECT
PERHAPS IN THE THUNDERSTORMS. WARM FRONT HAS LIFTED NORTH OF THE
TERMINALS AND WILL RESULT IN SOUTH WINDS 10 TO 15 KNOTS GUSTING TO
NEAR 20 KNOTS. RAPID REFRESH REFLECTIVITY PROGS SUGGEST SCATTERED
THUNDERSTORMS TO DEVELOP AFTER 21Z AND LAST THROUGH 02Z. WILL GO
WITH VCTS TO COVER THE ACTIVITY. SOUTH WINDS WILL DIE DOWN AFTER
SUNSET TO LESS THAN 10 KNOTS AND BECOMING BREEZY WITH GUSTS TO
AROUND 20 KNOTS AFTER 15Z MONDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...LEE
NEAR TERM...LEE
SHORT TERM...LEE
LONG TERM....MK
AVIATION...MK/CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 11, 3:47 PM EDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 PM EDT SUN MAY 11 2014

INZ021-028>031-035>049-051>057-060>065-067>072-122000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
347 PM EDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE...AND A FEW OF THEM COULD
BECOME SEVERE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN AND
LIGHTNING.

TIMING: THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO EARLY
EVENING. THUNDERSTORM CHANCES DIMINISH OVERNIGHT.

DISCUSSION: A WARM FRONT HAS MOVED THROUGH CENTRAL INDIANA WHICH
WILL BRING THE CHANCE FOR STORMS LATE THIS AFTERNOON AND THIS
EVENING. A FEW SEVERE STORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE MONDAY INTO WEDNESDAY.
WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...BUT LIGHTNING AND
BRIEF HEAVY RAIN ARE POSSIBLE WITH ANY STORM.

DISCUSSION: A FRONTAL SYSTEM WILL KEEP THE THREAT FOR SOME
THUNDERSTORMS INTO MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

LEE

In the hours before

Special weather statement, May 11, 5:35 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
535 PM EDT SUN MAY 11 2014

INZ061-068-069-112215-
DAVIESS-GREENE-MARTIN-
535 PM EDT SUN MAY 11 2014

...STRONG THUNDERSTORM ADVISORY FOR DAVIESS...EASTERN GREENE AND
NORTHWESTERN MARTIN COUNTIES UNTIL 615 PM EDT...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF WASHINGTON...OR 22 MILES
NORTHEAST OF PETERSBURG...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLOOMFIELD...
  WEST BOGGS LAKE...
  ODON...
  BURNS CITY...
  NEWBERRY...
  CRANE...
  OWENSBURG...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3867 8725 3868 8725 3911 8688 3899 8668
      3890 8668 3854 8703
TIME...MOT...LOC 2135Z 217DEG 18KT 3876 8702

CP
Local storm report, May 11, 5:59 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
559 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             5 W RUSHVILLE           39.61N  85.54W
05/11/2014  M1.00 INCH       RUSH               IN   EMERGENCY MNGR

            LOCATED AT 500 WEST BASE ROAD

&&

BHH
Local storm report, May 11, 6:05 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
605 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             1 NNE UNION CITY        40.21N  84.81W
05/11/2014  M0.88 INCH       RANDOLPH           IN   FIRE DEPT/RESCUE

            RELAYED VIA EMERGENCY MANAGEMENT

&&

BHH
Local storm report, May 11, 6:10 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
610 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             FREELANDVILLE           38.86N  87.31W
05/11/2014  E1.00 INCH       KNOX               IN   EMERGENCY MNGR

&&

BHH
Local storm report, May 11, 6:20 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
620 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             UNION CITY              40.20N  84.82W
05/11/2014  M0.25 INCH       RANDOLPH           IN   EMERGENCY MNGR

&&

BHH
Local storm report, May 11, 6:23 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
623 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     HAIL             2 ENE MANILLA           39.58N  85.58W
05/11/2014  M0.50 INCH       RUSH               IN   EMERGENCY MNGR

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 4:08 AM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo52 min
May 11, 3:57 PM EDTSpecial Weather StatementINDMarion48 min
May 11, 4:34 PM EDTSpecial Weather StatementINDRush41 min
May 11, 4:37 PM EDTSpecial Weather StatementINDHancock, Marion38 min
May 11, 4:47 PM EDTSpecial Weather StatementINDDaviess, Martin43 min
May 11, 5:02 PM EDTSpecial Weather StatementINDHenry43 min
May 11, 5:07 PM EDTSpecial Weather StatementINDMarion38 min
May 11, 5:14 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby46 min
May 11, 5:32 PM EDTTornado WarningINDRush28 min
May 11, 5:35 PM EDTSpecial Weather StatementINDDaviess40 min
May 11, 5:41 PM EDTSevere Thunderstorm WarningINDRandolph49 min
May 11, 5:56 PM EDTSevere Thunderstorm WarningINDRush34 min
May 11, 5:56 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan49 min
May 11, 6:10 PM EDTSevere Thunderstorm WarningINDClay, Greene, Knox, Sullivan, Vigo50 min
May 11, 6:12 PM EDTFlash Flood WarningINDRush3 hr
May 11, 6:19 PM EDTSevere Thunderstorm WarningINDDaviess, Lawrence, Martin41 min
May 11, 6:23 PM EDTSevere Thunderstorm WarningINDClay, Greene, Owen52 min
May 11, 6:26 PM EDTSevere Thunderstorm WarningINDRush49 min
May 11, 6:56 PM EDTSevere Thunderstorm WarningINDLawrence, Martin49 min
May 11, 7:26 PM EDTSpecial Weather StatementINDMorgan49 min
May 11, 7:43 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan47 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.